Clomid and Hair Loss

Hair loss appears to be a rare complaint in people taking Clomid® (clomiphene citrate). In clinical studies, hair loss was reported in less than 1 percent of people who took Clomid. Given how common hair loss is in the general population and how rare a complaint it is in people who take Clomid, however, it is difficult to say whether hair loss is actually caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking Clomid, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another infertility medication.
 
4 Reasons BPH Affects Your Libido

Taking Clomid

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.